| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight: unk, ethinicity: unk, race: unk.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens, -09.00/+3.0/082 (sphere/cylinder/axis), into the patient's left eye (os) on (b)(6) 2023.The lens was explanted on (b)(6) 2023 due to low vaulting with lens rotation.The lens was replaced with a longer length lens and the problem was resolved.
Additional Manufacturer Narrative
Corrected data: b5 - repositioning was also performed.- this should have been included in the initial medwatch report.Additional information: b5 - it was later reported that due to the high preoperative refractive cylinder, a laser touch up was performed to treat the residual refractive error.This resolved the problem.Claim#: (b)(4).